# SDR UIEA02009

- Difficulty date: February 11, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 80,492 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT KLM/AMS WHILE PERFORMING SB 747-53A2450, IAW AD 2001-16-02 AND HFEC OPEN HOLE INSPECTION REVEALED CRACKS EMINATING FROM THE AFT STRAP ROW AT BS 2231, STRINGER 25L.  CUT OUT BLENDED CRACK IN STRAP.  HFEC INSPECTED ROUTED AREA AND ALL OPEN HOLES PER SRM 53-10-04 FIG 115.  NO ADDITIONAL CRACKS FOUND.  FILLER AND REPAIR ALUMINUM STRAPS FABRICATED AND INSTALLED IAW ABOVE SRM TEXT.  REPAIR IS A TIME LIMITED REPAIR AND REQUIRES A REPETITIVE 3000 CYCLE INSPECTION.  AD REQUIREMENTS NEVER TERMINATE.  (M)
